# SDR ZW0A0102703

- Difficulty date: May 31, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 14,897 hours, 4,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH POWER REMOVED FROM THE AIRCRAFT THE EMERGENCY EXIT LIGHTS AT ROWS 24 AND 26 ILLUMINATED.  FOUND LOOSE ELECTRICAL CONNECTOR AT M10919 AND SECURED SAME.  CHECK-C 7-22-00 LAX.
